# SDR DALA14013273220

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN CENTER FITTING LOCATED BETWEEN FRAMES 16-20 STRINGER 23L.  REPLACED FITTING IAW SRM 51-42-11 AND DWG.
